# SDR HEEA084350

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 2,208 hours
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: 407375012101
- Condition: Shorted
- Location: Fadec Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FADEC INTERFACE HARNESS FROM ECU TO FIREWALL OPEN AT PINS 66 & 77 CONNECTOR.
